# SDR SWAA2022020108396

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z ANGLE BETWEEN STA 727E AND 767 HAS CORROSION. / BLENDED OUT DAMAGE-ORIG MAT'L: .040'; MAT'L REMOVED: .012'; MAT'L REMAINING: .028'. BLENDOUT IS OUT OF LIMITS I/A/W B737 ARM 53-00-53-1A-2. REMOVED DAMAGED Z-ANGLE IN AFT PIT; R/H STA 727 TO STA 737; LOCATED AND DRILLED NEW Z-ANGLE AND SPLICE; ALODINED AND PRIMED AND INSTALLED NEW Z-ANGLE I/A/W SRM 53-00-53-2R-5; REPAIR 5. CIC APPLIED I/A/W SRM 51-10-02.
